# SDR DL76G050133

- Difficulty date: February 25, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 22,906 hours, 3,657 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 80130700
- Condition: Discharged
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN PRESS INDICATED ZERO ON EICAS EN ROUTE TO ATL.  DIVERTED TO SJU.  REMOVED AND REPLACED CREW O2 BOTTLE.  LEAK CHECK GOOD.  MAINTAINED PRESSURE.  OKAY FOR SERVICE.  INSPECTED MASKS AT ALL 4 STATIONS, CHECKS OK.
